본문 바로가기
KERD
논문KCI 등재

DOUBLY NONLINEAR VOLTERRA EQUATIONS INVOLVING THE LERAY-LIONS OPERATORS

2

조회

0

다운로드

0

인용

0

참고문헌

키워드

주제분류수학

초록

In this paper we consider a doubly nonlinear Volterra equa-tion related to the Leray-Lions with a nonsmooth kernel. By exploiting a suitable implicit time-discretization technique we obtain the existence of global strong solution.

Abstract

In this paper we consider a doubly nonlinear Volterra equa-tion related to the Leray-Lions with a nonsmooth kernel. By exploiting a suitable implicit time-discretization technique we obtain the existence of global strong solution.

참고문헌 (18)

  1. R. Adams, "Sovolev Spaces" (1975), Academic Press
  2. Alt, W. Hans, "Qusilinear elliptic-parabolic di erential equations", Math. Z, 83, pp.311~341 (1983)
  3. V. Barbu, "Nonlinear semigroups and di erential equations in Banach spaces" (1976), Noordhoff Internat. Publ
  4. A. Bensoussan, "On a nonlinear P.D.E. having natural growth terms and unbounded solutions", Ann. Inst. H. Poincare, 5(4), pp.347~364 (1988)
  5. J. I. Diaz, "Uniqueness and existence of solutions in the BVt(Q) space to a doubly nonlinear parabolic problem", Differential and Integral Eqns, 40, pp.527~560 (1966)
  6. A. Eden, "Semidiscretized nonlinear evolution equa- tions as discrete dynamical systems and error analysis", Indiana Univ. Math. J, 39(3), pp.737~783 (1990)
  7. A. Eden, "Doubly nonlinear parabolic type equations as dynamical systems", J. Dynam. Diff. Equ, 3(1), pp.87~131 (1991)
  8. A. El Hachimi, "Existence and regularity of a global attractor for doubly nonlinear parabolic equations", Electro. J. Diff. Equ, 2002(45), pp.1~15 (2002)
  9. G. Gilardi, "Time-discretization and global solution for a doubly non- linear Volterra equation", J. Diff. Equ, 228, pp.707~736 (2006)
  10. A. V. Ivanov, "Existence and uniqueness of a weak solution to the initial mixed boundary-value problem for Quasilinear elliptic-parabolic equations", J. Math. Sci, 109(5), pp.1851~1866 (2002)
  11. F. Otto, "L1-contraction and uniqueness for Quasilinear Elliptic-Parabolic equations", J. Diff. Equ, 131, pp.20~38 (1996)
  12. A. Rougirel, "Convergence to steady state and attractors for doubly nonlinear equations", J. Math. Anal. Appl, 339, pp.281~294 (2008)
  13. M. Schatzman, "Stationary solutions and asymptotic behavior of a Quasilinear degener- ate parabolic equation", Indiana Univ. Math. J, 33(1), pp.1~29 (1984)
  14. 신기연, "DOUBLY NONLINEAR PARABOLIC EQUATIONS RELATED TO THE LERAY-LIONS OPERATORS: TIME-DISCRETIZATION", East Asian Mathematical Journal, 26(3), pp.403~413 (2010), 영남수학회
  15. R. E. Showalter, "Monotone operators in Banach space and nonlinear partial differential equations", Math. Surveys and Monographs, 49, Amer. Math. Soc
  16. J. Simon, "Compact sets in the space Lp(0; T : B)", Ann. Math. Pure and Appl, 146(4), pp.65~96 (1987)
  17. U. Stefanelli, "Well-posedness and time discretization of a nonlinear Volterra integrod- infrential equation", J. Integral Eqns. Appl, 13(3), pp.273~304 (2001)
  18. U. Stefanelli, "On some nonlocal evolution equation in Banach space", J. Evol. Eqns, 4, pp.1~26 (2004)

관련 논문AI추천

이 간행물의 다른 논문 (8건)